# SDR 9800172201

- Difficulty date: January 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N201US
- Make and model: Boeing 727251
- Aircraft serial: 22154
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Dnlock Actuator
- Part number: 65404676
- Condition: Malfunctioned
- Location: Nlg
- Part time: 15,610 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH WITH LANDING GEAR DOWN, NOSE LANDING GEAR FAILED TO EXTEND.  LANDING GEAR WAS MANUALLY EXTENDED AND AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED LOCK ACTUATOR AND PERFORMED GEAR SWING, OPERATIONAL CHECK OK.
